Alert archive / Illinois / Tornado Warnings in 2019

Tornado Warning 31, NWS Lincoln, IL

September 27, 2019Knox County, Peoria County, Illinois

NWS Lincoln, IL issued this tornado warning at Sep 27, 2019, 7:01 PM CDT for Knox County, Peoria County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2019, 7:01 PM CDT (00:01 UTC)
Expired
Sep 27, 2019, 7:30 PM CDT
In force
29 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Knox County, IL, Peoria County, IL

The radar

The Lincoln radar (KILX), 97 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 27, 4:00 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1148 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.4
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

742 
WFUS53 KILX 280001
TORILX
ILC095-143-280030-
/O.NEW.KILX.TO.W.0031.190928T0001Z-190928T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
701 PM CDT Fri Sep 27 2019

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Southeastern Knox County in west central Illinois...
  West central Peoria County in central Illinois...

* Until 730 PM CDT.
    
* At 701 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Maquon, or 16 miles southeast of Galesburg, moving
  east at 40 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Yates City around 710 PM CDT.
  Elmwood around 715 PM CDT.

This includes Interstate 74 between mile markers 63 and 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4073 9021 4084 9023 4092 8993 4078 8989
TIME...MOT...LOC 0001Z 254DEG 35KT 4080 9014 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Geelhart
3 follow-up statements
004 
WWUS53 KILX 280011
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
711 PM CDT Fri Sep 27 2019

ILC095-143-280030-
/O.CON.KILX.TO.W.0031.000000T0000Z-190928T0030Z/
Knox-Peoria-
711 PM CDT Fri Sep 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHEASTERN KNOX AND WEST CENTRAL PEORIA COUNTIES...
    
At 711 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Yates City, or 18 miles north of Canton, moving east
at 40 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Knox and west central Peoria Counties.

This includes Interstate 74 between mile markers 63 and 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 4075 9009 4087 9012 4092 8993 4078 8989
TIME...MOT...LOC 0011Z 254DEG 35KT 4083 9001 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Geelhart
068 
WWUS53 KILX 280019
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
719 PM CDT Fri Sep 27 2019

ILC095-280028-
/O.CAN.KILX.TO.W.0031.000000T0000Z-190928T0030Z/
Knox-
719 PM CDT Fri Sep 27 2019

...THE TORNADO WARNING FOR SOUTHEASTERN KNOX COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Warning remains in effect for eastern Knox 
County until 745 PM. Also, a Tornado Watch remains in effect until 
1100 PM CDT for central Illinois.

LAT...LON 4077 8998 4089 8998 4092 8993 4078 8989
TIME...MOT...LOC 0018Z 260DEG 32KT 4084 8994 

$$

ILC143-280030-
/O.CON.KILX.TO.W.0031.000000T0000Z-190928T0030Z/
Peoria-
719 PM CDT Fri Sep 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WEST
CENTRAL PEORIA COUNTY...
    
At 718 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Brimfield, or 18 miles west of Peoria, moving east
at 35 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Elmwood.

This includes Interstate 74 between mile markers 69 and 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 4077 8998 4089 8998 4092 8993 4078 8989
TIME...MOT...LOC 0018Z 260DEG 32KT 4084 8994 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Geelhart
965 
WWUS53 KILX 280027
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
727 PM CDT Fri Sep 27 2019

ILC143-280036-
/O.EXP.KILX.TO.W.0031.000000T0000Z-190928T0030Z/
Peoria-
727 PM CDT Fri Sep 27 2019

...THE TORNADO WARNING FOR WEST CENTRAL PEORIA COUNTY WILL EXPIRE AT
730 PM CDT...
                
The storm which prompted the warning no longer appears capable of 
producing a tornado. Therefore, the warning will be allowed to 
expire.

To report severe weather, contact your nearest law enforcement 
agency. They will relay your report to the National Weather Service 
Lincoln.

A Tornado Watch remains in effect until 1100 PM CDT for central 
Illinois.

Remember, a Severe Thunderstorm Warning still remains in effect for 
northern Peoria County until 745 PM. 

LAT...LON 4077 8998 4089 8998 4092 8993 4078 8989
TIME...MOT...LOC 0026Z 254DEG 35KT 4086 8985 

$$

Geelhart

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Sep 27, 5:55 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Sep 27, 5:55 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
555 PM CDT Fri Sep 27 2019

.SYNOPSIS...
Issued at 549 PM CDT Fri Sep 27 2019

An approaching cold front from the northwest will result in
thunderstorms this evening and tonight. Some of the storms this
evening may be severe in parts of west central Illinois, and may
also produce additional rounds of heavy rainfall. The front will
stall in central Illinois Saturday morning, which will result in
scattered showers and a few thunderstorms on and off during the
day Saturday. Highs on Saturday will range from near 70 degrees in
west central Illinois to around 90 in southeast Illinois.

&&

.SHORT TERM...(This evening through Saturday)
ISSUED AT 549 PM CDT Fri Sep 27 2019

Strong low level wind fields which resulted in excessive amounts
of rain from Peoria to Pontiac will continue through the evening
hours. The outflows from the convection that dumped this heavy
rain have formed an effective mesoscale boundary from about Macomb
to Bloomington to Danville. Hot and humid air in central IL to the
south of this boundary will provide plenty of moisture convergence
for another round of thunderstorms this evening in central IL.
Some of these storms may be severe due to the strong convergence
and low level wind shear...resulting in a Tornado Watch north of a
Beardstown-Lincoln-Clinton line this evening.

This same area can also expect periods of additional heavy
rainfall this evening so a Flash Flood Watch has been expanded to
include locations from Jacksonville to Bloomington and westward.

An approaching cold front in central IA will move into central IL
after midnight and then come to a screeching halt, before it
slowly starts lifting northward. This will keep scattered showers
and a few thunderstorms in the forecast for central IL on
Saturday. Due to the aforementioned boundary, highs on Saturday
will range from near 70 from PIA-GBG, 75 to 80 in the rest of
central il, to near 90 in southeast IL.

&&

.LONG TERM...(Saturday night through Friday)
ISSUED AT 549 PM CDT Fri Sep 27 2019

...PREVIOUS LONG TERM DISCUSSION...Models are in good agreement
that the front will stall across central IL on Saturday. There is
little in the way of mid/upper level support, but with weak low
level convergence, have low chance pops over the northwest half of
the area (along and north of the front). The front will provide a
sharp temperature gradient, with northeast flow behind the front
limiting highs to the lower 70s over the northern third, while
southwest flow south of the boundary pushes the southeast CWA into
the upper 80s/near 90.

Shower/storm chances linger, again mainly in the west/northwest
half of the area Saturday night into early Sunday. By Sunday
afternoon the front should get a good push north, resulting from
cyclogenesis in the Plains. This sends the convection farther
northwest out of the CWA for late weekend, and also spreads the
summer-like heat and humidity from southern IL back north across
central IL.

Monday through Tuesday, a digging western US trough allows a
strong sub-tropical ridge to our south to expand north. This
shunts the storm track even farther northwest, with dry, but
unseasonably hot and humid air overspreading the region. 850 mb
temps near +20C will support highs in the mid 80s to lower 90s, or
10-20 degrees above normal.

Medium range models are in fair agreement that the ridge breaks
down mid-week. The active frontal zone eventually works in from
the northwest late Tuesday night through Wednesday night, with a
good chance for storms and locally heavy rain given anomalously
high Pwats. NBM brings mid-upper 60s highs on Thursday for the
north half, but confidence on the degree of cool air push behind
the front is low due to poor model consistency.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 549 PM CDT Fri Sep 27 2019

A slow moving frontal boundary will be the focus for showers and
thunderstorms late this evening and overnight. Storms have already
formed along the front from northern Missouri into northeast
Illinois and this broken line of storms should expand in coverage
and sag south this evening. PIA and BMI have the greatest chance
for seeing several hours of thunderstorms over or in the vicinity
of the terminals, while the threat is less certain farther south
at the remaining central Illinois terminals. In addition to the
threat for storms, very strong SW winds will ramp up this evening
immediately ahead of the front resulting in LLWS at all of the
terminals. Ceilings will diminish to low MVFR or IFR as the front
pushes across the terminals, with the worst conditions again most
likely at PIA and BMI with the threat less certain farther south.
Winds may become variable overnight as storms disrupt the synoptic
flow, but should become northeast at some point late morning or
early afternoon Saturday.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for ILZ027>031-
036>038.

Flash Flood Watch through Saturday morning for ILZ040-041-
047>050.

&&

SYNOPSIS...Miller
SHORT TERM...Miller
AVIATION...Deubelbeiss
Hazardous weather outlook, Sep 27, 3:22 PM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
322 PM CDT Fri Sep 27 2019

ILZ027>031-036>038-281100-
Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
322 PM CDT Fri Sep 27 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Showers and thunderstorms are likely this evening. There is an
enhanced risk of severe weather. Large hail and damaging winds
are the primary concerns, though a few tornadoes cannot be ruled
out, especially early in the evening. A large area received heavy
rain during the daytime, and additional heavy rain tonight may
cause renewed flash flooding.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

Additional thunderstorms are possible from Saturday into early
Sunday, and again Tuesday night through Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening. Rainfall and flooding
reports would also be greatly appreciated.

ILZ040-041-047>050-281100-
Cass-Mason-Menard-Morgan-Schuyler-Scott-
322 PM CDT Fri Sep 27 2019

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
SATURDAY MORNING...

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...TONIGHT...

Showers and thunderstorms are likely this evening. There is an
enhanced risk of severe weather. Large hail and damaging winds
are the primary concerns, though a few tornadoes cannot be ruled
out, especially early in the evening. Heavy rain tonight may
also cause flash flooding.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

Additional thunderstorms are possible from Saturday into early
Sunday, and again Tuesday night through Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening. Rainfall and flooding
reports would also be greatly appreciated.

ILZ042>046-051>057-061-281100-
Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
Moultrie-Piatt-Sangamon-Shelby-Vermilion-
322 PM CDT Fri Sep 27 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Showers and thunderstorms are likely to move into the area mid to
late evening, continuing past midnight. Some of the storms may be
on the strong side, with the best chance of severe weather west of
I-55. Heavy rain is also a concern, which may cause areas of
flooding.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

Additional thunderstorms are possible from Saturday into early
Sunday, and again Tuesday night through early Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this evening, primarily in
areas north of I-72 and west of I-55.

ILZ062-063-066>068-071>073-281100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
322 PM CDT Fri Sep 27 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible near the I-70 corridor,
beginning around midnight. Severe weather is not expected in
southeast Illinois.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

Additional storms are forecast for Wednesday night and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Geelhart

In the hours before

Local storm report, Sep 27, 3:46 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY RAIN       2 NW PEORIA             40.77N 89.64W
09/27/2019  M5.19 INCH       PEORIA             IL   PUBLIC

            FELL BETWEEN 10 AM AND 230 PM.

0240 PM     HEAVY RAIN       2 E PEORIA              40.74N 89.57W
09/27/2019  M5.05 INCH       PEORIA             IL   PUBLIC

            FELL BETWEEN 9 AM AND 240 PM

&&

GEELHART
Local storm report, Sep 27, 4:16 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
416 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY RAIN       LOW POINT               40.88N 89.32W
09/27/2019  M7.82 INCH       WOODFORD           IL   BROADCAST MEDIA

            RELAYED VIA WEEK-TV

0409 PM     HAIL             WASHINGTON              40.70N 89.44W
09/27/2019  E1.00 INCH       TAZEWELL           IL   BROADCAST MEDIA

            HAIL UP TO QUARTER SIZE. RELAYED VIA WHOI-TV

0415 PM     HAIL             EUREKA                  40.72N 89.28W
09/27/2019  E1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

&&

GEELHART
Local storm report, Sep 27, 4:35 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
435 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       CHILLICOTHE             40.92N 89.50W
09/27/2019  M4.00 INCH       PEORIA             IL   TRAINED SPOTTER

&&

GEELHART
Local storm report, Sep 27, 4:42 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
442 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
09/27/2019  M5.23 INCH       PEORIA             IL   CO-OP OBSERVER

&&

GEELHART
Local storm report, Sep 27, 4:49 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HEAVY RAIN       GALESBURG AIRPORT       40.94N 90.43W
09/27/2019  M1.27 INCH       KNOX               IL   AWOS

            2-HOUR TOTAL

1125 AM     HAIL             ARMINGTON               40.34N 89.31W
09/27/2019  E0.88 INCH       TAZEWELL           IL   PUBLIC

            DIME TO NICKEL SIZE.

1142 AM     HAIL             5 SW PEORIA             40.69N 89.68W
09/27/2019  M0.88 INCH       PEORIA             IL   TRAINED SPOTTER

1147 AM     HAIL             PEORIA                  40.74N 89.61W
09/27/2019  M0.50 INCH       PEORIA             IL   AMATEUR RADIO

1148 AM     HAIL             EAST PEORIA             40.67N 89.55W
09/27/2019  E0.50 INCH       TAZEWELL           IL   PUBLIC

            MPING REPORT

1220 PM     HEAVY RAIN       1 NW KNOXVILLE          40.92N 90.30W
09/27/2019  M2.00 INCH       KNOX               IL   COCORAHS

1245 PM     HEAVY RAIN       5 N PEORIA              40.82N 89.62W
09/27/2019  M3.43 INCH       PEORIA             IL   MESONET

            INCLUDING 2.08 INCHES IN 1 HOUR. APRS MESONET

1245 PM     HEAVY RAIN       DUNLAP                  40.86N 89.68W
09/27/2019  M2.99 INCH       PEORIA             IL   MESONET

            INCLUDING 2.03 INCHES IN 1 HOUR. APRS MESONET

1245 PM     HAIL             1 NW METAMORA           40.80N 89.38W
09/27/2019  E1.00 INCH       WOODFORD           IL   MESONET

            MPING REPORT

0106 PM     HAIL             1 WSW PEORIA            40.74N 89.62W
09/27/2019  M1.00 INCH       PEORIA             IL   MESONET

            MPING REPORT

0109 PM     FLOOD            1 S ALTA                40.80N 89.63W
09/27/2019                   PEORIA             IL   MESONET

            STREET FLOODING. MPING REPORT

0110 PM     HAIL             PEORIA HEIGHTS          40.75N 89.57W
09/27/2019  E0.88 INCH       PEORIA             IL   TRAINED SPOTTER

0111 PM     HAIL             PEORIA HEIGHTS          40.75N 89.57W
09/27/2019  E0.50 INCH       PEORIA             IL   PUBLIC

0125 PM     HAIL             ROANOKE                 40.80N 89.20W
09/27/2019  E0.50 INCH       WOODFORD           IL   EMERGENCY MNGR

0132 PM     HAIL             1 N ABINGDON            40.82N 90.40W
09/27/2019  M0.88 INCH       KNOX               IL   TRAINED SPOTTER

0137 PM     FLASH FLOOD      PEORIA                  40.74N 89.61W
09/27/2019                   PEORIA             IL   BROADCAST MEDIA

            WATER OF 1 TO 2 FEET DEEP ON STERLING AVE BETWEEN WAR
            MEMORIAL DRIVE AND UNIVERSITY ST. RELAYED VIA WEEK-TV

0140 PM     FLASH FLOOD      ROANOKE                 40.80N 89.20W
09/27/2019                   WOODFORD           IL   EMERGENCY MNGR

            10 INCHES OF WATER ON HIGHWAY 116 JUST WEST OF ROANOKE.
            DITCHES FLOODING AND OVERFLOWING OVER THE ROAD.

0140 PM     HAIL             5 NW PEORIA             40.80N 89.68W
09/27/2019  E0.75 INCH       PEORIA             IL   NWS EMPLOYEE

            HAIL DIME TO PENNY SIZE

0200 PM     FLOOD            4 N PEORIA              40.80N 89.61W
09/27/2019                   PEORIA             IL   TRAINED SPOTTER

            STANDING WATER ON ROAD NEAR MOUNT HAWLEY AIRPORT.

0200 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
09/27/2019  M1.22 INCH       PEORIA             IL   ASOS

0202 PM     HAIL             5 NW PEORIA             40.80N 89.68W
09/27/2019  M1.00 INCH       PEORIA             IL   NWS EMPLOYEE

0205 PM     HEAVY RAIN       WASHINGTON              40.70N 89.44W
09/27/2019  M4.50 INCH       TAZEWELL           IL   BROADCAST MEDIA

            RELAYED VIA WEEK-TV

0205 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
09/27/2019  M4.50 INCH       PEORIA             IL   BROADCAST MEDIA

            NEAR BRADLEY UNIVERSITY. RELAYED VIA WEEK-TV

0210 PM     HEAVY RAIN       METAMORA                40.79N 89.36W
09/27/2019  M3.25 INCH       WOODFORD           IL   BROADCAST MEDIA

            RELAYED VIA WHOI-TV

0210 PM     FLOOD            PEORIA                  40.74N 89.61W
09/27/2019                   PEORIA             IL   TRAINED SPOTTER

            WEST FOREST HILL ROAD AT N. NORTH STREET FLOODED.
            UNIVERSITY STREET IS CLOSED AT ALTORFER DUE TO FLOODING.

0210 PM     FLOOD            PEORIA                  40.74N 89.61W
09/27/2019                   PEORIA             IL   PUBLIC

            DRY RUN CREEK NEAR WESTAIRE AVE OUT OF ITS BANKS,
            FLOODING THE NEIGHBORHOOD.

0240 PM     HEAVY RAIN       2 E PEORIA              40.74N 89.57W
09/27/2019  M5.05 INCH       PEORIA             IL   PUBLIC

            FELL BETWEEN 9 AM AND 240 PM

0310 PM     HEAVY RAIN       3 SW ALTA               40.79N 89.67W
09/27/2019  M3.60 INCH       PEORIA             IL   PUBLIC

            NEAR INTERSECTION OF HIGHWAYS 6 AND 150

0315 PM     HEAVY RAIN       4 NW PEORIA             40.79N 89.66W
09/27/2019  M5.25 INCH       PEORIA             IL   PUBLIC

            NEAR NORTHWOODS MALL

0315 PM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
09/27/2019  M3.73 INCH       PEORIA             IL   NWS EMPLOYEE

0315 PM     HEAVY RAIN       2 NW PEORIA             40.77N 89.64W
09/27/2019  M5.19 INCH       PEORIA             IL   PUBLIC

            FELL BETWEEN 10 AM AND 230 PM.

0315 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
09/27/2019  M1.90 INCH       MARSHALL           IL   PUBLIC

0330 PM     HEAVY RAIN       DUNLAP                  40.86N 89.68W
09/27/2019  M3.25 INCH       PEORIA             IL   PUBLIC

0335 PM     HEAVY RAIN       PRINCEVILLE             40.93N 89.76W
09/27/2019  M1.80 INCH       PEORIA             IL   PUBLIC

            1.1 INCHES THIS MORNING, 0.7 INCHES THIS AFTERNOON.

0409 PM     HAIL             WASHINGTON              40.70N 89.44W
09/27/2019  E1.00 INCH       TAZEWELL           IL   BROADCAST MEDIA

            HAIL UP TO QUARTER SIZE. RELAYED VIA WHOI-TV

0415 PM     HEAVY RAIN       LOW POINT               40.88N 89.32W
09/27/2019  M7.82 INCH       WOODFORD           IL   BROADCAST MEDIA

            RELAYED VIA WEEK-TV

0415 PM     HAIL             EUREKA                  40.72N 89.28W
09/27/2019  E1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

0430 PM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
09/27/2019  M5.23 INCH       PEORIA             IL   CO-OP OBSERVER

0430 PM     HEAVY RAIN       CHILLICOTHE             40.92N 89.50W
09/27/2019  M4.00 INCH       PEORIA             IL   TRAINED SPOTTER

&&

MILLER
Local storm report, Sep 27, 6:07 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
09/27/2019  M3.30 INCH       PEORIA             IL   BROADCAST MEDIA

            TOTAL RAINFALL,MOST OF WHICH OCCURRED BETWEEN 1245 AND 2
            PM. LOCATION NEAR KNOXVILLE AND WAR MEMORIAL DRIVE IN
            PEORIA.

0545 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
09/27/2019  M3.00 INCH       PEORIA             IL   BROADCAST MEDIA

            DELAYED REPORT. RAINFALL TOTAL FROM EARLIER THIS
            AFTERNOON.

&&

MILLER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 7:09 PM CDTSevere Thunderstorm WarningILXKnox, Stark51 min
Sep 27, 7:16 PM CDTFlash Flood WarningILXKnox, Marshall, Peoria, Stark6 hr
Sep 27, 7:37 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford38 min
Sep 27, 7:53 PM CDTSevere Thunderstorm WarningILXFulton52 min
Sep 27, 7:58 PM CDTFlash Flood WarningILXFulton, Knox6 hr
Sep 27, 8:11 PM CDTSevere Thunderstorm WarningILXMarshall19 min
Sep 27, 8:26 PM CDTTornado WarningILXFulton, Peoria, Tazewell19 min
Sep 27, 8:36 PM CDTFlash Flood WarningILXPeoria, Tazewell, Woodford6 hr
Sep 27, 8:39 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford36 min
Sep 27, 8:45 PM CDTSevere Thunderstorm WarningILXSchuyler32 min
Sep 27, 8:53 PM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell37 min
Sep 27, 9:27 PM CDTSpecial Weather StatementILXTazewell33 min
Sep 27, 9:32 PM CDTSpecial Weather StatementILXFulton28 min
Sep 27, 9:51 PM CDTSpecial Weather StatementILXDeWitt24 min
Sep 27, 10:01 PM CDTSpecial Weather StatementILXTazewell44 min
Sep 27, 10:20 PM CDTSpecial Weather StatementILXCass, Fulton, Mason, Schuyler55 min
Sep 27, 11:06 PM CDTSpecial Weather StatementILXDeWitt, Logan, McLean24 min
Sep 27, 11:30 PM CDTSpecial Weather StatementILXDeWitt, McLean45 min
Sep 27, 11:36 PM CDTSevere Thunderstorm WarningILXMcLean39 min
Sep 28, 12:20 AM CDTSpecial Weather StatementILXChampaign, Douglas40 min
Sep 28, 12:46 AM CDTSpecial Weather StatementILXVermilion44 min
Sep 28, 1:13 AM CDTAreal Flood WarningILXFulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more12 hr
Sep 28, 1:51 AM CDTSpecial Weather StatementILXCass, Morgan, Schuyler, Scott54 min
Sep 28, 8:56 AM CDTRiver Flood WarningILXFulton25 hr
Sep 28, 10:58 AM CDTRiver Flood WarningILXMarshall, Putnam9 days
Sep 28, 10:58 AM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford13 days
Sep 28, 10:58 AM CDTRiver Flood WarningILXCass, Fulton, Mason22 days
Sep 28, 3:17 PM CDTFlash Flood WatchILXFulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more12 hr

Nearby

Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.